# SDR ASOA2013092009061

- Difficulty date: August 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,873 hours, 17,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE 25R  FS 333.  REMOVED LONGERON SPLICE IAW SRM 51-42-06-001-001-A01.  INSTALLED LONGERON SPLICE IAW SRM 51-42-06-001-001-A01, DWG SH670-32420.  REPAIR CLASSIFIED AS MAJOR.
